# SDR DALA1015540197

- Difficulty date: June 28, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 59,147 hours, 8,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tray
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 6FG-19FG ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY TRAY.  SYSTEM OPERATION IS NORMAL.
